# SDR CALA9701610

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CIRCUMFERENTIAL FRAME AND LONGERON 48L CORRODED AT STA 1820 IN AFT CARGO COMPARTMENT.  THE ANGLE SUPPORT WAS REMOVED AND THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-0.  A NEW ANGLE SUPPORT WAS FABRICATED IAW SRM 51-10-1.  THE CORROSION ON FINGER DOUBLER WAS REMOVED IAW SRM 51-21-1.  A NEW LONGERON SECTION AND SPLICES WERE FABRICATED IAW SRM 53-10-0.  REPAIRS WERE PERFORMED IAW ECRA 5310-03620.
